# SDR SWAA2025020484452

- Difficulty date: January 8, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241XF AT AFT GALLEY AREA 2024-779398 <[01]. REPLACED FLOOR PANEL 241XF AT AFT GALLEY AREA IAW B737-800 AMM 53-21-00-400-801 THE INSTALLATIONS IS DOCUMENTED ON TASK TTG8Q00XEJLA; [02] REPLACED FLOOR PANEL 241XF AT AFT GALLEY AREA IAW B737-800 AMM 53-21-00-400-801 THE INSTALLATIONS IS DOCUMENTED ON TASK TTG8Q00XEJLA.
